# SDR REXA2022062401389

- Difficulty date: June 11, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 28,077 hours, 28,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 601R3877913
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL27 F.S. 559.00+80-96 SCREW HOLES CORRODED. 	COMPLIED WITH GREO 601R-53-00-485
